# SDR DL72K992664

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456953
- Condition: Dented
- Location: Bs 416 - 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS BADLY DAMAGED BY CONTACT WITH GROUND  EQUIPMENT.  THE SECTION OF SKIN BETWEEN FS 416 & FS 484 AND BELOW STRINGER 22R WAS CUTOUT.  NEW SECTIONS OF SKIN WERE   INSTALLED WITH AN EXTERNAL ALUMINUM SPLICE STRAP PER ER/A 368846-14AD, REV A.
